M. Arnaud, Green bundles, Lyapunov exponents and regularity along the supports of the minimizing measures Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2012.

M. Arnaud, Fibr??s de Green et R??gularit?? des Graphes C 0-Lagrangiens Invariants par un Flot de Tonelli, Annales Henri Poincar??, vol.9, issue.5, 2008.
DOI : 10.1007/s00023-008-0375-7

M. Arcostanzo, M. Arnaud, P. Bolle, and M. Zavidovique, Tonelli Hamiltonians without conjugate points and $$C^0$$ C 0 integrability, Mathematische Zeitschrift, vol.29, issue.6, pp.165-194, 2015.
DOI : 10.1002/cpa.3160290104

URL : https://hal.archives-ouvertes.fr/hal-00865723

V. I. Arnol-'d, Les méthodes mathématiques de la mécanique classique, French) Traduit du russe par Djilali Embarek. ´ Editions Mir, 1976.

D. Burago and S. Ivanov, Riemannian tori without conjugate points are flat, Geometric and Functional Analysis, vol.3, issue.4, pp.259-269, 1994.
DOI : 10.1017/S014338570000554X

G. Contreras, R. Iturriaga, G. P. Paternain, and &. M. Paternain, The Palais-Smale Condition and Ma????'s Critical Values, Annales Henri Poincar??, vol.1, issue.4, pp.655-684, 2000.
DOI : 10.1007/PL00001011

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

F. Cardin and C. Viterbo, Commuting Hamiltonians and Hamilton-Jacobi multi-time equations, Duke Mathematical Journal, vol.144, issue.2, pp.235-284, 2008.
DOI : 10.1215/00127094-2008-036

URL : https://hal.archives-ouvertes.fr/hal-00007603

M. Ya and . Eliashberg, A theorem on the structure of wave fronts and its applications in symplectic topology. Functional Analysis and Its Applications 21, pp.227-232, 1987.

L. C. Evans and R. F. Gariepy, Measure theory and fine properties of functions, 1992.

A. Fathi, Weak KAM Theorem in Lagrangian Dynamics, tenth Preliminary Version

M. J. Greenberg and &. J. Harper, Algebraic topology. A first course Mathematics Lecture Note Series, 58, 1981.

M. Gromov, Partial differential relations, Mathematics and Related Areas, 1986.
DOI : 10.1007/978-3-662-02267-2

V. Humilì-ere, R. Leclercq, and S. Seyfaddini, Coisotropic rigidity and C 0 -symplectic geometry, Duke Mathematical Journal, vol.1644, pp.767-799, 2015.

M. R. Herman, Sur la Conjugaison Diff??rentiable des Diff??omorphismes du Cercle a des Rotations, French) Inst. HautesÉtudesHautes´HautesÉtudes Sci, pp.5-233, 1979.
DOI : 10.1002/cpa.3160280104

M. R. Herman, In??galit??s ?? a priori ?? pour des tores lagrangiens invariants par des diff??omorphismes symplectiques, Publications Mathématiques de l'IHÉSIH´IHÉS, pp.47-101, 1989.
DOI : 10.1002/cpa.3160290104

N. Kryloff and &. N. Bogoliouboff, La théorie générale de la mesure dans son applicationàapplicationà l'´ etude des systèmes dynamiques de la mécanique non linéaire. (French) Ann. of Math, pp.38-65, 1937.

&. Massart and A. Sorrentino, Differentiability of Mather's average action and integrability on closed surfaces, Nonlinearity, vol.24, issue.6, pp.1777-1793, 2011.
DOI : 10.1088/0951-7715/24/6/005

J. N. Mather, Action minimizing invariant measures for positive definite Lagrangian systems, Mathematische Zeitschrift, vol.98, issue.1, pp.169-207, 1991.
DOI : 10.1515/9781400873173

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. Mcduff and D. Salamon, Introduction to symplectic topology, 1998.

Y. Oh and &. , Müller The group of Hamiltonian homeomorphisms and C 0 -symplectic topology, J. Symplectic Geom, vol.5, issue.2, pp.167-219, 2007.

L. Polterovich and D. Rosen, Function theory on symplectic manifolds, 2014.
DOI : 10.1090/crmm/034

R. T. Rockafellar, Convex Analysis. Princeton landmarks in mathematics, 1997.

A. Weinstein, Lectures on symplectic manifolds. Corrected reprint, CBMS Regional Conference Series in Mathematics, vol.29, 1979.
DOI : 10.1090/cbms/029